Eusinophilia - SPF Autoinmune disease ?


#1

Suffer the post finasteride syndrome and in my final analysis detected me eusinophilis.
This will be related to the syndrome? , and suggest that it is an autoimmune disease?


#2

How high are they?
Mine whent high when I got PFS.


#3

10,3% limits: 1,0 - 5,0%

0,8 /ul x10^3 limit: 0,5 /ul x10^3

I had two episodes of blood in the wc of my anus.
And i have to do a parasits analizes because my doctor say its posible.


#4

How are you now?


#5

The same. My IGE is high too. Could be some sign immune system is malfunctioning.


#6

If you guys think it is autoimmune then why dont you try immunospressants like predisone, Methotrexate etc.
Statins cause the same sides effects as Saw palmetto, Propecia do and sides effects continue years after stopping stains, maybe Statins and propecia side effects are the same, who knows. This all happens because Statins create antibodies. Please read the whole article

ncbi.nlm.nih.gov/pmc/articles/PMC4386794/
Clinical course and treatment of anti-HMGCR antibody–associated necrotizing autoimmune myopathy

We examined a cohort of Australian patients with statin exposure who developed a necrotizing autoimmune myopathy (NAM) associated with a novel autoantibody against 3-hydroxy-3-methylglutaryl-coenzyme A reductase (HMGCR) and describe the clinical and therapeutic challenges of managing these patients and an optimal therapeutic strategy.
However, muscle biopsies of some of our patients done months to years after the onset of proximal weakness still demonstrated an active necrotizing myopathy. Furthermore, patients had significant clinical weakness and an active myopathic EMG up to 11 years after statin cessation, as demonstrated by case 5 (table). Mammen et al.10 demonstrated that muscle expression of HMGCR is upregulated not only with statin exposure but also in regenerating muscle cells compared to resting myocytes

All patients were initially treated with high-dose steroids and subsequently with varying regimens of other immunosuppressive agents, including IVIg (n = 5), plasmapheresis (n = 2), and additional therapy including methotrexate (n = 6), cyclophosphamide (n = 2), rituximab (n = 2), azathioprine (n = 1), and cyclosporine (n = 1). Despite therapy, 5/6 patients had a relapse, with between 0 and 3 relapses per patient after a mean of 4.5 years of follow-up (range 1.5–11 years). There was a total of 10 relapses in the 6 patients, with 9/10 relapses being associated with steroid tapering or cessation. All 6 patients were steroid-responsive, with 5 relapsing upon weaning of steroids. The relapse in case 3 was so severe that diaphragmatic weakness ensued and supported ventilation was required. Cessation of statin therapy alone did not result in improvement, with most patients demonstrating myopathic features for periods ranging from 6 months to 11 years after cessation despite the institution of immunosuppressive therapy.